Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Period started. Can I take Norethisterone to stop it?

Can I take Norethisterone to stop a period that has already started, currently on day 5. I need to stop it for the weekend. I have a ten day supply which I didn't use from a few months ago. I have read the leaflet and it suggests that if I take one three times a day, the bleeding will stop in two to three days. I am fifty years of age, five feet six and about eleven stone. No PMH of note.

Thank you
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  432
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

You can stop your bleeding with the help of norethisterone tablets. But it will not stop immediately and will take 2-3 days to do its work.But remember that you can again have bleeding once you will stop taking these tablets.So, plan according

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
http://doctor.healthcaremagic.com/doctors/dr-deepti-goyal/65111
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor